MathSciNet Relay Station
MathSciNet bibliographic data
MR2448698 65N22
Le Gia, Q. T.; Sloan, I. H.; Tran, T. Overlapping additive Schwarz preconditioners for elliptic PDEs on the unit sphere. Math. Comp. 78 (2009), no. 265, 79–101.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement